# SDR AU000537

- Difficulty date: June 30, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Hughes 369E
- Engine: Allsn 250C20R
- System (JASC): 7250 · Turbine Section
- Part: Heat Shield
- Part number: 23062750
- Condition: Cracked
- Location: Turbine Section
- Component: Turbine Section, Allsn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE FIRST STAGE NOZZLE HEAT SHIELD CRACKED.  FOUND DURING INSPECTION IAW ALERT BULLETIN CEBA-72-4075.  (X)
